How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 5783
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

Hypertensive. Taking medication since month. Feeling very

This answer was rated:

Hypertensive . Taking medication since month . Feeling very fatigued , acidic
Assistant: What medications do you take daily? Are you allergic to any medications?
Customer: Telma-80 . No allergy
Assistant: Anything else in your medical history you think the Doctor should know?
Customer: No other symptom . Last medical test had High vitamin D of 100 plus ( took wrong dosage )

Hello! My name is Dr.Ehtisham. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Sorry to hear about this

Have you checked your blood pressure after starting treatment?

Regards

DR. EHTISHAM and other Medical Specialists are ready to help you
Customer: replied 8 days ago.
Every day twice . Been under control . I came to the UK yesterday . Been 130/80 in mornings and 145/85 and 150/90 in th evening today
Customer: replied 8 days ago.
Hello

Hi

Nice to talk to you

Regards